# SDR 9518739942

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ALL FLOOR EMERGENCY TRACK LIGHTS INOPERATIVE.  REPLACED FORWARD POWER SUPPLY, ALL FOUR BATTERY PACKS AND OPERATIONAL CHECK GOOD.
